arrow
Volume 20, Issue 4
Two-Scale Curved Element Method for Elliptic Problems with Small Periodic Coefficients

Jin-Ru Chen & Jun-Zhi Cui

J. Comp. Math., 20 (2002), pp. 381-390.

Published online: 2002-08

Export citation
  • Abstract

This paper is concerned with the second order elliptic problems with small periodic coefficients on a bounded domain with a curved boundary. A two-scale curved element method which couples linear elements and isoparametric elements is proposed. The error estimate is obtained over the given smooth domain. Furthermore, an additive Schwarz method is provided for the isoparametric element method.

  • Keywords

Two-scale, Curved element, Small periodic coefficients.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-20-381, author = {Chen , Jin-Ru and Cui , Jun-Zhi}, title = {Two-Scale Curved Element Method for Elliptic Problems with Small Periodic Coefficients}, journal = {Journal of Computational Mathematics}, year = {2002}, volume = {20}, number = {4}, pages = {381--390}, abstract = {

This paper is concerned with the second order elliptic problems with small periodic coefficients on a bounded domain with a curved boundary. A two-scale curved element method which couples linear elements and isoparametric elements is proposed. The error estimate is obtained over the given smooth domain. Furthermore, an additive Schwarz method is provided for the isoparametric element method.

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8926.html} }
TY - JOUR T1 - Two-Scale Curved Element Method for Elliptic Problems with Small Periodic Coefficients AU - Chen , Jin-Ru AU - Cui , Jun-Zhi JO - Journal of Computational Mathematics VL - 4 SP - 381 EP - 390 PY - 2002 DA - 2002/08 SN - 20 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8926.html KW - Two-scale, Curved element, Small periodic coefficients. AB -

This paper is concerned with the second order elliptic problems with small periodic coefficients on a bounded domain with a curved boundary. A two-scale curved element method which couples linear elements and isoparametric elements is proposed. The error estimate is obtained over the given smooth domain. Furthermore, an additive Schwarz method is provided for the isoparametric element method.

Jin-Ru Chen & Jun-Zhi Cui. (1970). Two-Scale Curved Element Method for Elliptic Problems with Small Periodic Coefficients. Journal of Computational Mathematics. 20 (4). 381-390. doi:
Copy to clipboard
The citation has been copied to your clipboard